Loading...
Loading...

Go to the content (press return)

Two doses of AM-GM inequality

Author
Diaz-Barrero, J.L.
Type of activity
Journal article
Journal
Fibonacci quarterly
Date of publication
2018-05
Volume
56
Number
2
First page
178
Last page
179
Repository
http://hdl.handle.net/2117/122052 Open in new window
Citation
Diaz-Barrero, J.L. Two doses of AM-GM inequality. "Fibonacci quarterly", Maig 2018, vol. 56, núm. 2, p. 178-179.
Group of research
COSDA-UPC - COmpositional and Spatial Data Analysis

Participants